# SDR DHL9870908C

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING LWR SKIN PANEL JUST FWD OF MLG DOOR GROUND RELEASEE HANDLE, INNER SURFACE DELAMINATED.  INSTALLED BONDED REPAIR  PER SRM 51-40-6, N/R 1872.
